ASYMPTOTIC EXPANSION of the DENSITY for HYPOELLIPTIC ROUGH DIFFERENTIAL EQUATION

Yuzuru Inahama, Nobuaki Naganuma

Research output: Contribution to journalArticlepeer-review

Abstract

We study a rough differential equation driven by fractional Brownian motion with Hurst parameter <![CDATA[(1/4. Under Hörmander's condition on the coefficient vector fields, the solution has a smooth density for each fixed time. Using Watanabe's distributional Malliavin calculus, we obtain a short time full asymptotic expansion of the density under quite natural assumptions. Our main result can be regarded as a fractional version of Ben Arous' famous work on the off-diagonal asymptotics.

Original languageEnglish
Pages (from-to)11-41
Number of pages31
JournalNagoya Mathematical Journal
Volume243
DOIs
Publication statusPublished - Sep 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'ASYMPTOTIC EXPANSION of the DENSITY for HYPOELLIPTIC ROUGH DIFFERENTIAL EQUATION'. Together they form a unique fingerprint.

Cite this